# SDR SWI2023F00022

- Difficulty date: February 6, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT R/H FS280 AFT FLOOR ANGLE FOUND RBL 9.0 INBD AND OUTBD CLIPS CRACKED     (C-CHECK RO 3/11/2023)    REMOVED AND INSTALLED NEW INBOARD AND OUTBOARD CLIPS AT RBL9 / FS280 BEAM. REF: REO 601R-53-11-171, REV: D, 13 FEB 07 FOR FASTENER TYPE AND LOCATION.C/W 51-900-1002-SKY
